Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Glaucoma eye drops side effects

Premium Questions

doctor1 MD

Lumigan eye drops meant for adult glaucoma patient was applied inadvertantly to teen age boy healthy eyes. What will happen and what we shall do any thing immediately ...

doctor1 MD

Can using Timolol and Latantrost eye drops for glaucoma cause any side effects. An it cause swelling uderneath the eyes. ...

doctor1 MD

I have bad smelling in my nose i am taking eye drops for glaucoma is that side effects? ...

doctor1 MD

to an optometrist and I have no retinol detachment and no glaucoma . He said I have healthy eyes. I do take toprol XL. Could this be a side effect and if so, would my vision improve if I quit taking it? ...

doctor1 MD

barely see in his left eye. is that possible? can it be a side effect of the laser treatment? What should ...my husband has been diagnosed with glaucoma . he recently had a slight loss of vision and a laser ...

Public Forum Discussions

doctor1 MD

Hi my doctor says I am affected by suspicious glaucoma and prescrbped lataprost eye drop and made ... for depression . I want to know lamotrigine has side effects on glaucoma? Best Regards ...

doctor1 MD

I have glaucoma, very dry eyes and recently had a bad irritation. My pressures in both eyes went up .... Is this an allergic reaction? I will see my Dr, on Monday, but I was curious about the side effects. In addition I ...

doctor1 MD

yes, I have just been diagnosed with open angle normo tension glaucoma, and prescribed Terbinafine and phentermine. Any dangers to taking these drugs. I am on combigan and travatan eye drops. Otherwise healthy ...

doctor1 MD

+Timolo(1-0-1), Brimonidine+timolol)1-0-1) were tried. Dorzolamide had too much of side effects causing ...I am 70 and was detected about glaucoma when I was 57. By that time enough damage had happened ...

doctor1 MD

from this new med? I have wide angle glaucoma & use eye drops, anxiety and use alprazolam, lisinopril ...I have been given tudorza inhaler and am concerned about the side effects. I am very sensitive ...

doctor1 MD

because of my Glaucoma. Is there any truth that it will help Glaucoma, also are there any side effects ...Hi, I am 66 years old and have the beginning stages of Glaucoma and I m taking drops every night ...

doctor1 MD

My nephew is 41 years old and recently has had glaucoma and tx with timolol and has had severe ... is saying mid sentence. He has stopped timolol for 48 hours but still has symptoms. What could it be. Eye ...

doctor1 MD

I have COPD and also severe Glaucoma. My eye doc put me on Combigan, which dropped my pressure from ... try something else to see if that helps my breathing, and if I stop them will these sides effects ...

doctor1 MD

and omerprazole. I also have gluacoma now due to side effect of my pred.Yesterday, I felt dizzy, shaking, heart ... as I hadn t eaten. This morning i have woken up with a headache and my left eye hurting a bit.Could you ...

doctor1 MD

I have glaucoma which has been controlled well by taking Rx eye drops. In recent months I have had ... pressure, i.e. the side effects of glaucoma? No matter--I ll call my optometrist. (In the past I ve had ...

Mobile Questions and Answers

doctor1 MD

hi welcome to hcm glaucoma generally occurs because of increased intra occular pressure (say it as bp in eyes) generally it is painless and there will be gradual decrease in vision some will cause ocular pain withprogressive loss of vision

doctor1 MD

Hallo . Thank you for asking this question . No headache is not a common symptom but eye pain , nausea-vomiting , visual disturbances are common . Hope I have answered your query . For further questions please contact .

doctor1 MD

this cream is good. no side effects